# SDR CALA0100460

- Difficulty date: May 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 46,516 hours, 24,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A SMALL CREASE IN FUSELAGE SKIN AT STA 1042, S13L.  A DOUBLER WAS INSTALLED IAW SRM 53-00-01, FIGURE 202 AND 51-70.
